# SDR UPS07M50120

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 2 MANIFOLD FAIL MESSAGE.  FUEL IMBALANCE, DUMPED 55.0 LBS OF FUEL TO LAND.  DEFERRED UNDER M353851.  AFTER CLEARING WAN 136845 REPLACED ALL 6 ZONE SENSORS NR 2 ENG ESC OP CHECKS NORMAL IN AUTO AND MANUAL MODE.  ESC PASSES RTS TEST MM 21-08-01.  OPERATED APU AIR IN MANUAL AND AUTO MODE.  OPS CHECKS NORMAL.  THIS CLEARS DEF 353851.  PLACARD REMOVED.
